# SDR ASAA2023101645701

- Difficulty date: October 16, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 53,359 hours, 15,745 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 11575
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 53,359 hours, 15,737 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICE REQUEST. FOLLOW UP TO REPORT OF CONTROL CABIN ZONE TEMP ON RECALL.PRI2. GROUNDED - YES. (RESOLVED ON W/O: 1973340 TASKCARD: N/R-00004 ) PER. TECH SERVICE REQUEST (TSR), REMOVED AND REPLACED CONTROL CABIN TRIM AIR MODULATING (CONTROL) VALVE I.A.W. AMM 21-61-21. OPS CK AND LEAK CK GOOD. JCLARKSON 16226PERFORMED BITE OF CONTROLLERS REF AMM 21-61-00. JHONG 60974THIS CLEARS TSR715110, SEAMC.
